MathSciNet Relay Station
MathSciNet bibliographic data
MR123803 (23 #A1125) 35.79
Chang, I-Dee; Finn, Robert On the solutions of a class of equations occurring in continuum mechanics, with application to the Stokes paradox. Arch. Rational Mech. Anal. 7 1961 388–401.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement